理论数学

Vol.3 No.6 (November 2013)

一类二阶微分方程的解的有界性
Boundedness of Solutions for a Class of Second-Order Periodic Systems

 

作者:

江舜君 :南京工业大学理学院,南京

 

关键词:

解的有界性奇点小扭转定理Boundedness of Solutions Singularity Small Twist Theorem

 

摘要:

本文我们将研究下面的二阶周期系统:,其中含有一个奇点。通过Ortega的小扭转定理(引理9),对做恰当的假设,我们得到拟周期解的存在性,从而得出所有解的有界性。
>In this paper, we study the following second-order periodic system: where has a singularity. Under some assumptions on the , by Ortega small twist theorem (Lemma 9), we obtain the existence of quasi-periodic solutions and boundedness of all the solutions.

文章引用:

江舜君 (2013) 一类二阶微分方程的解的有界性。 理论数学, 3, 379-387. doi: 10.12677/PM.2013.36058

 

参考文献

分享
Top